# SDR A6WA202112088017

- Difficulty date: October 23, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005117
- Part serial: NSN
- Condition: Dented
- Location: Fs 625.30+11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 625.30+11 AND S24L+2.  DENT DIMENSIONS ARE: (P1) .700L X .600W X .015D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  PERFORMED CUTOUT (.700" DIA) AT FS 625.30 & S24L+2. HFEC INSPECTION PERFORMED AT CUTOUT WITH NO INDICATIONS. FABRICATED REPAIR DOUBLER OUT OF 2024-T3 .063" DOUBLER IS 6.00"L X 5.70"W. INSTALLED REPAIR DOUBLER AT REPAIR AREA. IDENTIFIED REPAIR DOUBLER AS  EA AWAC-CRJ253-01734. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01734 REV A DATED 11/20/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003486  CARD #20024.  N435AW   TT:39,961   TC: 38,675
